# SDR ASOA2013101409217

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 26,682 hours, 18,568 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE BATTERY PACK HOLDER CONNECTOR BROKEN.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
